# SDR DALA2024121011589

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 L1 DOOR FRAME AFT DOOR GUIDE FITTING IS WORN. DOT 43. I-13. CORRECTIVE ACTION: REMOVED AND REPLACED TRACK AT L-1 CUT DOOR AFT FRAME IAW B 757 AMM 52-11-37-094-32 AND AMM 52-11-37-404-038. (0700046)
